Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - R. Toader

On a notion of unilateral slope for the Mumford-Shah functional

created on 25 Oct 2004
modified by dalmaso on 23 Sep 2008

[BibTeX]

Published Paper

Inserted: 25 oct 2004
Last Updated: 23 sep 2008

Journal: NoDEA Nonlinear Differential Equations Appl.
Volume: 13
Pages: 713-734
Year: 2007

Abstract:

In this paper we introduce a notion of unilateral slope for the Mumford-Shah functional, and provide an explicit formula in the case of smooth cracks. We show that the slope is not lower semicontinuous and study the corresponding relaxed functional.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1